Times are harsh these days, you know, all means are good to survive, even those not the safest for your health. For example, those stimulants, folks see them more frequently in the region. In fact, it's a narcotic of some sort, I feel that terragroup got involved here for sure. But anyway, you will have to learn how to apply them in combat, these drugs do not only kill, but also help you to survive.
So I see you've made it. How's your head? Dizzy? Feeling like you're going throw? Those are side effects, you have to pay some price for staying alive, even pay your health. But anyway, listen here, I have some recommendations how to reduce those side effects, so next time you would feel better.
This page was last edited on 17 November 2020, at 11:43.
Content is available under CC BY-NC-SA 3.0 unless otherwise noted. Game content and materials are trademarks and copyrights of their respective publisher and its licensors. All rights reserved.
This site is a part of Fandom, Inc. and is not affiliated with the game publisher.